# SDR IXXA20140910030

- Difficulty date: August 25, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,490 hours, 28,061 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Part number: 113T140048
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE LOWER PANEL ATTACH CHORD SPOILER SPLIT ON EDGE.  OTBD LOWER SPOILER BEAM CHORD R & R IAW REA 47112REA05.
